On the power mean inequality of the hyperbolic metric of unit ball
Keywords:
Power Mean, inequalities, hyperbolic metric, distortion functionAbstract
The hyperbolic distances from the origin are changed under the radial selfmapping x→|x|1/K−1xx→|x|1/K−1x, K>1K>1 of the unit ball. Here author gives the power mean inequality of the hyperbolic metric under the radial mapping.
Downloads
Download data is not yet available.
Downloads
Published
2012-12-31
Issue
Section
Regular
How to Cite
On the power mean inequality of the hyperbolic metric of unit ball. (2012). Journal of Prime Research in Mathematics, 8(1), 45 – 50. https://jprm.sms.edu.pk/index.php/jprm/article/view/79